A female asked:
Disclaimer

please sir i took 2 postinor2 tablets at once and i've been bleeding now for 4day. just wish to know if its normal that way?

1 doctor answer
Dr. Stuart Hickerson
32 years experience Family Medicine
Can be: If no fever, pain and bleeding not excessive probably reasonable to wait a few days. However if symptoms or if bleeding lasts more than a week I would get checked.
Answered on Dec 22, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Pill "mess up": Taking this medication inappropriately can cause protracted bleeding. However, first and foremost, you need to re-run your pregnancy test if you haven ... Read More
1
1 thank
A member asked:
Dr. Robert Kwok
33 years experience Pediatrics
Maybe not, but...: Emergency contraceptive pills can alter the menstrual bleeding for the cycle in which the EC was taken, and sometimes the next cycle too. One should b ... Read More
A 27-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Plan B: Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month